# SDR DXTA2022111874100

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 121 hours, 72 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 26845
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: FRONT EMERG EXIT, BOTH OVERWING EMERG LIGHTS, AND THE THREE EMERG LIGHTS ON COUCH ARE FLASHING RAPIDLY THEN COME ON STEADY FOR 20-30 SECONDS THEN GO OUT. THIS OCCURS EVERY COUPLE MINUTES. TRIED TURNING OFF AND BACK TO ARM POSITION PLUS APU SHUTDOWN TO RESET BUT NO CHANGE. ALL ELECTRICAL ON AC AND DC SYNOPTIC PAGES ARE NORMAL. SEE VIDEOS FOR EXAMPLE. //SIGNOFF // RAN APU AND DUPLICATED EMERGENCY UGHTS FLASHING IN THE ARM POSMON, REMOVED PILOT SIDE AFT WALL IN COCKPIT TO GAIN ACCESS TO POWER SUPPLY. DISCONNECTED POWER SUPPLY AND PERFORMED OPS CHECK. STILL FLASHLNG. RECONNECTED POW.ER SUPPLY AND CLOSED COCKPIT PANEL FOUND THAT WITH THE EMERGENCY LIGHT SWITCH IN THE ON POSIIION BOTIOM EMERGENCY EXIT DOOR UGHT AND AFT MOST AISLE UGHT DID NOT ILLUMINATE. REMOVED CARPET AND ACCESS PANELS IN THE AFT BAGGAGE COMPARTMENT TO GAIN ACCESS TO BOTH AFT POWER SUPPLIES. DISCONNECTED POWERSUPPUES ONE AT A TIME, WHEN AFT MOST POWER SUPPLY WAS REMOVED EMERGENCY' LIGHTS DID NOT FLICKER IN ARM POSITON. REMOVED AFT POWER SUPPLY AND REPLACED WITH SERVICEABLE UNIT, OPS CHECK GOOD. INSTALLED ALL ACCESS PANELS AND CARPETING. ALL WORK DONE IAW BOMBARDIER CH 650 AMM 33-51-0L
